# SDR USAA990064

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 41,929 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING CHECK VISUAL INSPECTION, FOUND A .1 INCH CRACK STATION 727B PLUS 3 INCH STRINGER 18R ON SKIN.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 1.  (M)
